# SDR SWAA051418

- Difficulty date: May 14, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 55,027 hours, 43,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD LT EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
